# SDR SWAA080542

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 63,568 hours, 49,790 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547500
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 16Y CHECK, FOUND LT HORIZONTAL STABILIZER VERTICAL STIFFENER CRACKED AT STA 120.  REMOVED AND REPLACED STIFFENER PER SRM.
